Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Thick white vaginal discharge, fungus infection, bloated stomach, using V-capsules, V-wash and bifilac. Cause and treatment?

I have white thick discharge in vagina , also i ve bloating in stomach which pains a lot and i feel pukish from past 1week, i consulted doc, she recommended to use V-capsules & V-wash...and also FAts-3 and bifliac.. could you please tel me what is the problem and why do i have fungus on vagina to often as this is the second time that i got the same fungus??
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Ruchi...
Thank u for choosing HCM...
Reproductive tract and urinary tract infection is very common in women due to proximity to rectum and ascending infection..
If she is sexually active its even more common..
Repeated fungal infection indicates that your immune system is not strong enough...
Eat lots of green leafy vegetables, fruits and food rich in vitamins and minerals...
You can take vitamin supplements like multivitamin capsules..
Build your immune system...
Keep the region dry and clean...
Follow hygienic practices...
Thank u...
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor